back
take care of the cold

PediaCare® Children's Multi-Symptom Cold (No Acetaminophen)

Temporarily Relieves
  • Cough
  • Nasal congestion
Flavor Size
Cherry 4 fl. oz.
Active Ingredients (in each 5 mL)* Purpose
Dextromethorphan HBr 5 mg Cough suppressant
Phenylephrine HCl 2.5 mg Nasal decongestant
*5 mL = one teaspoon
Questions or Comments? Call 1-888-474-3099 or e-mail us
Directions
* Find right dosage on the chart. If possible, use weight to dose; otherwise, use age.
* Use only enclosed dosing cup designed for use with this product. Do not use any other dosing device.
* If needed, repeat dose every 4 hours while symptoms last.
* Do not use more than 6 times in 24 hours.
Weight (lbs) Age (yrs) Dose (mL)
Under 36 Under 4 Do not use
36-43 4-5 5
48-95 6-11 10
  • mL = milliliter
  • (Dosage cup provided)